Exceptional values of meromorphic functions and of their derivatives on annuli

Volume 105 / 2012

Yuxian Chen, Zhaojun Wu Annales Polonici Mathematici 105 (2012), 155-165 MSC: Primary 30D05; Secondary 30D30, 30D35. DOI: 10.4064/ap105-2-4

Abstract

This paper is devoted to exceptional values of meromorphic functions and of their derivatives on annuli. Some facts on exceptional values for meromorphic functions in the complex plane which were established by Singh, Gopalakrishna and Bhoosnurmath [Math. Ann. 191 (1971), 121–142, and Ann. Polon. Math. 35 (1977/78), 99–105] will be considered on annuli.

Authors

  • Yuxian ChenSchool of Mathematics
    and Computer Science
    Xinyu University
    Xinyu, 338004, P.R. China
    e-mail
  • Zhaojun WuSchool of Mathematics and Statistics
    Hubei University of Science and Technology
    Xianning, 437100, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image